Alert archive / Oklahoma / Flash Flood Warnings in 2014

Flash Flood Warning 19, NWS Tulsa, OK

October 10, 20148 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Oct 10, 2014, 5:03 AM CDT for 8 counties in Oklahoma. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 10, 2014, 5:03 AM CDT (10:03 UTC)
Expired
Oct 10, 2014, 9:00 AM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Osage County, OK, Ottawa County, OK, Rogers County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 57 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 10, 7:15 AM CDTFLASH FLOODLangley, OKSTREET FLOODING WITH EXTREME PONDING ON ROADWAY BETWEEN LOCUST GROVE TO LANGLEY
Oct 10, 7:30 AM CDTFLASH FLOODVinita, OKTHROUGHOUT CRAIG COUNTY...NUMEROUS ROAD CLOSURES AND CREEKS OVER BANKS. SEVERAL MEASURED RAIN TOTALS OVER 8 INCHES NEAR THE KANSAS BORDER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 132 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1433 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

129 
WGUS54 KTSA 101003
FFWTSA
OKC035-041-097-105-113-115-131-147-101400-
/O.NEW.KTSA.FF.W.0019.141010T1003Z-141010T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
503 AM CDT FRI OCT 10 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  NORTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
  NORTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA...
  NORTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN CRAIG COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN NOWATA COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA...
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 900 AM CDT

* AT 502 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 1 TO 2
  INCHES RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL 1 TO 2 
  INCHES POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  BARTLESVILLE...JAY...NOWATA...VINITA...ADAIR...AFTON...BERNICE...
  BERNICE STATE PARK...BIG CABIN...CHELSEA...CHEROKEE STATE PARK...
  CHLOETA...CLEORA...DISNEY...FAIRLAND...GROVE...HONEY CREEK STATE
  PARK...KETCHUM...LANGLEY...NEW ALLUWE...OCHELATA...OKESA...OSAGE
  HILLS STATE PARK...PENSACOLA...SPAVINAW...SPAVINAW STATE PARK...
  TALALA...WATOVA AND WHITE OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3649 9462 3644 9460 3629 9461 3642 9542
      3656 9605 3676 9628 3678 9461

$$
1 follow-up statement
500 
WGUS74 KTSA 101203
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
703 AM CDT FRI OCT 10 2014

OKC035-041-097-105-113-115-131-147-101400-
/O.CON.KTSA.FF.W.0019.000000T0000Z-141010T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OSAGE OK-OTTAWA OK-ROGERS OK-
WASHINGTON OK-
703 AM CDT FRI OCT 10 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WASHINGTON...NORTHERN
ROGERS...SOUTHERN OTTAWA...EAST CENTRAL OSAGE...SOUTHERN NOWATA...
NORTHERN MAYES...NORTHERN DELAWARE AND SOUTHERN CRAIG COUNTIES IN
NORTHEAST OKLAHOMA UNTIL 900 AM CDT...

AT 702 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH HEAVY RAIN OVER THE WARNED AREA. 2 TO 4 INCHES
OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL INCH POSSIBLE. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
BARTLESVILLE...JAY...NOWATA...VINITA...ADAIR...AFTON...BARTLESVILLE
MUNICIPAL AIRPORT...BERNICE...BERNICE STATE PARK...BIG CABIN...
CHELSEA...CHEROKEE STATE PARK...CHLOETA...CLEORA...DISNEY...
FAIRLAND...GROVE...HONEY CREEK STATE PARK...KETCHUM...LANGLEY...NEW
ALLUWE...OCHELATA...OKESA...OSAGE HILLS STATE PARK...PENSACOLA...
SPAVINAW...SPAVINAW STATE PARK...TALALA...WATOVA AND WHITE OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

A MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE
WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING
ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR
WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

&&

LAT...LON 3649 9462 3644 9460 3629 9461 3642 9542
      3656 9605 3676 9628 3678 9461

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Oct 10, 3:56 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Oct 10, 3:56 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
356 AM CDT FRI OCT 10 2014

.DISCUSSION...
MESONET/RADAR CONFIRMS SWATH OF AT LEAST 2-3 INCH RAINFALL AMOUNTS
NEAR THE KS BORDER SINCE MIDNIGHT...WITH SOME LOCAL AMOUNTS OVER 4
INCHES LIKELY. QUASI-STATIONARY SURFACE FRONT STRETCHES ACROSS NE OK
INTO WCNTRL OK...WITH 25-35KT SSWLY LOW-LEVEL FLOW SUPPORTING
ONGOING CONVECTION/HEAVY RAIN/LOCALIZED GUSTY WINDS NEAR AND N OF
THIS BOUNDARY. THE SURFACE FRONT WILL CONTINUE TO SHIFT SLOWLY S
THIS MORNING...WITH CONVECTION/HEAVY RAIN TRANSITIONING FARTHER S BY
THIS AFTERNOON. GIVEN THE CURRENT PRECIP TRENDS...HAVE EXPANDED THE
WATCH A BIT FARTHER S INTO NE OK AND E INTO PARTS OF NW AR.

MAIN UPPER TROF WILL MOVE INTO THE REGION TONIGHT...WITH BEST
PRECIPITATION CHANCES SHIFTING INTO SE OK/WCNTRL AR. SHOWERS WILL
GRADUALLY TAPER OFF ON SATURDAY AS UPPER TROF SHIFTS E AND WEAKENS.
ABUNDANT CLOUD COVER/SFC RIDGING WILL KEEP TEMPS DOWN...WITH HIGHS
IN THE 50S FOR MOST AREAS EXCEPT SE OK/WCNTRL AR.

EXPECT A BRIEF BREAK ON SUNDAY BEFORE STORM CHANCES RETURN ON SUNDAY
NIGHT. A POWERFUL UPPER JET IS FORECAST TO DIVE THROUGH THE PAC
NW...CARVING OUT A SHARP TROF THAT WILL IMPACT THE REGION SUNDAY
NIGHT. HAVE FAVORED THE SLIGHTLY SLOWER SOLUTION OF THE
ECMWF/GFS/CMC OVER THE FASTER NAM...WITH THE BEST CHANCES OF
STORMS FROM LATE SUNDAY NIGHT INTO MONDAY MORNING. ADDITIONAL HEAVY
RAINFALL...ALONG WITH SOME SEVERE WEATHER...WILL BE POSSIBLE WITH
THIS SYSTEM.

DRIER/MILDER WEATHER IS EXPECTED FOR MUCH OF NEXT WEEK AS UPPER
RIDGING BUILDS IN WAKE OF EXITING UPPER LOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  49  59  50 /  90  70  50  20
FSM   80  60  63  55 /  80  90  80  40
MLC   84  53  61  52 /  80  80  60  20
BVO   63  49  57  48 /  90  70  50  20
FYV   77  52  59  51 /  90  80  70  40
BYV   77  49  57  49 /  90  80  80  40
MKO   76  52  59  52 /  90  80  60  20
MIO   63  48  57  49 /  90  70  50  20
F10   77  51  59  51 /  80  80  50  20
HHW   86  61  68  54 /  50  90  70  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ061-OKZ062-OKZ063.

AR...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

SHORT TERM...20
LONG TERM....18
Hazardous weather outlook, Oct 9, 8:40 PM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
840 PM CDT THU OCT 9 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
840 PM CDT THU OCT 9 2014

...HEAVY RAINS ALONG WITH FLOODING POTENTIAL TONIGHT INTO FRIDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...ALONG AND NORTH OF HIGHWAY 412.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NEAR THE KANSAS BORDER.
	ONSET...AFTER MIDNIGHT.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...ALONG AND NORTH OF HIGHWAY 412.
	ONSET...ONGOING.

DISCUSSION...

SCATTERED THUNDERSTORMS CONTINUE ACROSS PORTIONS OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING. THE SEVERE RISK
REMAINS LOW. LOCALLY HEAVY RAINFALL IN EXCESS OF 1 INCH HAS EITHER
BEEN OBSERVED OR ESTIMATED BY RADAR IN SOME AREAS NEAR THE KANSAS
BORDER.

STORMS ARE EXPECTED TO FORM ALONG A FRONT WEST OF THE REGION AND
ARE FORECAST TO GRADUALLY GROW INTO A LARGE THUNDERSTORM COMPLEX AND
MOVE EAST INTO NORTHEAST OKLAHOMA AFTER MIDNIGHT. THE COMBINATION
OF PLENTIFUL LOW LEVEL MOISTURE...A FRONTAL BOUNDARY AND LIFT FROM
AN UPPER AIR DISTURBANCE WILL FOCUS A CORRIDOR OF HEAVY RAINFALL
ACROSS NORTHERN OKLAHOMA TONIGHT INTO FRIDAY. THIS HEAVY RAIN COULD
CAUSE SOME FLOODING ISSUES...ESPECIALLY WHEN THEY TRACK OVER AREAS
THAT HAVE ALREADY PICKED UP OVER AN INCH OF RAIN THIS EVENING. THE
BEST CHANCE OF THIS OCCURRING WILL BE IN THE COUNTIES BORDERING THE
KANSAS BORDER.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY THRU MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY AND WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...

A COMPLEX OF HEAVY RAIN AND STORMS WILL BE ONGOING FRIDAY MORNING
ACROSS CENTRAL AND NORTHEAST OKLAHOMA. THIS COMPLEX WILL SHIFT
EAST AND SOUTH ACROSS NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA
DURING THE DAY FRIDAY AS THE FRONT DROPS SOUTH. THE CORRIDOR OF
HEAVIER RAIN POTENTIAL WILL SHIFT SOUTH WITH THE FRONT ON FRIDAY
ACROSS SOUTHEAST OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
LOCALIZED FLOODING ISSUES MAY CARRYOVER INTO FRIDAY AS WELL. THERE
IS SOME POTENTIAL FOR AFTERNOON STORM DEVELOPMENT ALONG THE FRONT
OVER SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS...WITH A
LIMITED SEVERE HAIL AND WIND THREAT. STORM CHANCES WILL GRADUALLY
END FROM WEST TO EAST LATE SATURDAY AS THE UPPER STORM SYSTEM
MOVES EAST OF THE REGION.

A VERY ENERGETIC UPPER STORM SYSTEM IS FORECAST TO DIVE DOWN INTO
THE REGION LATE SUNDAY INTO MONDAY. MOISTURE IS EXPECTED TO RETURN
QUICKLY AHEAD OF THE SYSTEM. COMBINE THAT WITH STRONG FORCING
ALONG THE FRONT AND STRONG VERTICAL WIND SHEAR...AND YOU HAVE A
RECIPE FOR HEIGHTENED SEVERE WEATHER POTENTIAL SUNDAY NIGHT INTO
MONDAY. THE MAIN LIMITING FACTOR WILL BE THE TIME OF DAY. HEAVY
RAINS FROM THIS SYSTEM MAY EXACERBATE ANY ONGOING ISSUES FROM THE
PREVIOUS STORM...SO THERE IS AT LEAST SOME FLOODING POTENTIAL. STAY
TUNED TO LATER UPDATES AS THIS TIME NEARS. PLEASANT FALL WEATHER
WILL RETURN BY TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Special weather statement, Oct 9, 11:09 PM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1109 PM CDT THU OCT 9 2014

ARZ010-011-019-020-100445-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
1109 PM CDT THU OCT 9 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN CRAWFORD...SOUTHWESTERN MADISON AND SOUTHEASTERN
     WASHINGTON

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN FRANKLIN

AT 1109 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
CHESTER...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...BIDVILLE...FERN...WINSLOW...MOUNTAINBURG...
CHESTER...LOCKE...MOUNT GAYLER...DEVILS DEN STATE PARK AND LAKE FORT
SMITH.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3584 9391 3561 9391 3563 9427 3581 9428
TIME...MOT...LOC 0409Z 268DEG 11KT 3572 9416
Special weather statement, Oct 9, 11:43 PM CDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1143 PM CDT THU OCT 9 2014

ARZ019-020-100530-
CRAWFORD AR-FRANKLIN AR-
1143 PM CDT THU OCT 9 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN FRANKLIN

AT 1143 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
LOCKE...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...PARADISE...BIDVILLE...JETHRO...FERN...
BARNES...TURNERS BEND...CASS...LOCKE...MOUNT GAYLER AND LAKE FORT
SMITH.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3554 9384 3564 9417 3575 9414 3576 9413
      3575 9376
TIME...MOT...LOC 0443Z 287DEG 12KT 3571 9405
Special weather statement, Oct 10, 12:37 AM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1237 AM CDT FRI OCT 10 2014

OKZ054-055-100615-
OSAGE OK-WASHINGTON OK-
1237 AM CDT FRI OCT 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN OSAGE AND WASHINGTON

AT 1238 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
SUNSET LAKE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...OKESA...BARTLESVILLE...
DEWEY...OSAGE HILLS STATE PARK...BARTLESVILLE MUNICIPAL AIRPORT AND
SUNSET LAKE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3690 9594 3667 9587 3666 9634 3677 9636
TIME...MOT...LOC 0538Z 255DEG 31KT 3674 9623
Special weather statement, Oct 10, 1:37 AM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
137 AM CDT FRI OCT 10 2014

OKZ056-057-100700-
CRAIG OK-NOWATA OK-
137 AM CDT FRI OCT 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CRAIG AND EASTERN NOWATA

AT 137 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF HOLLOW TO 7 MILES NORTHWEST OF
CENTRALIA TO 9 MILES WEST OF CENTRALIA...MOVING EAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
CENTRALIA...HOLLOW AND CENTRAILIA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3695 9505 3664 9531 3676 9558 3698 9539
TIME...MOT...LOC 0637Z 286DEG 22KT 3693 9537 3686 9543
          3678 9550
Special weather statement, Oct 10, 2:09 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
209 AM CDT FRI OCT 10 2014

OKZ057-058-063-100745-
CRAIG OK-DELAWARE OK-OTTAWA OK-
209 AM CDT FRI OCT 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CRAIG...NORTHWESTERN DELAWARE AND OTTAWA

AT 209 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF WHITE OAK...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLEORA...MIAMI...COMMERCE...AFTON...
FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...
CARDIN...PICHER...VINITA...KETCHUM...WHITE OAK...TIFF CITY AND TWIN
BRIDGES STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3699 9461 3667 9462 3667 9489 3651 9501
      3661 9543 3678 9530 3670 9500 3695 9500
      3697 9504 3699 9503 3700 9462
TIME...MOT...LOC 0709Z 287DEG 27KT 3667 9529
Special weather statement, Oct 10, 2:34 AM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 AM CDT FRI OCT 10 2014

OKZ057-058-062-063-100815-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
234 AM CDT FRI OCT 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CRAIG...NORTHWESTERN DELAWARE...NORTHEASTERN MAYES
     AND OTTAWA

AT 234 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COMMERCE TO BIG CABIN...MOVING EAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...ZENA...
CLEORA...GROVE...BERNICE...MIAMI...COMMERCE...AFTON...FAIRLAND...
NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICHER...
VINITA...KETCHUM...BIG CABIN...BLUEJACKET...BERNICE STATE PARK...TWIN
BRIDGES STATE PARK AND HONEY CREEK STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9461 3668 9462 3647 9482 3652 9528
      3700 9498
TIME...MOT...LOC 0734Z 284DEG 20KT 3694 9485 3653 9519

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 8:48 PM CDTSpecial Weather StatementTSAAdair27 min
Oct 10, 12:37 AM CDTSpecial Weather StatementTSAWashington38 min
Oct 10, 1:37 AM CDTSpecial Weather StatementTSACraig23 min
Oct 10, 1:52 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa38 min
Oct 10, 2:09 AM CDTSpecial Weather StatementTSAOttawa36 min
Oct 10, 2:34 AM CDTSpecial Weather StatementTSAOttawa41 min
Oct 10, 2:35 AM CDTFlash Flood WarningTSACraig, Nowata, Osage, Ottawa, Washington6 hr
Oct 10, 2:47 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa28 min
Oct 10, 5:36 AM CDTSpecial Weather StatementTSAPawnee39 min
Oct 10, 6:10 AM CDTSpecial Weather StatementTSACreek35 min
Oct 10, 6:35 AM CDTSpecial Weather StatementTSACreek, Tulsa40 min
Oct 10, 6:43 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers6 hr
Oct 10, 7:49 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 1 more56 min
Oct 10, 7:53 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Wagoner37 min
Oct 10, 7:57 AM CDTRiver Flood WarningTSANowata36 hr
Oct 10, 8:12 AM CDTRiver Flood WarningTSAOttawa42 hr
Oct 10, 8:26 AM CDTAreal Flood WarningTSACraig, Delaware, Nowata, Osage, Ottawa, Rogers and 1 more11 hr
Oct 10, 8:35 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more55 min
Oct 10, 9:25 AM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, Sequoyah65 min
Oct 10, 11:17 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah88 min
Oct 10, 1:50 PM CDTRiver Flood AdvisoryTSACherokee, Delaware17 hr
Oct 10, 2:45 PM CDTSpecial Weather StatementTSAPittsburg45 min
Oct 10, 2:56 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg49 min
Oct 10, 3:25 PM CDTAreal Flood AdvisoryTSAPittsburg3 hr
Oct 10, 3:58 PM CDTAreal Flood AdvisoryTSAAdair3 hr
Oct 10, 4:08 PM CDTSpecial Weather StatementTSALeFlore52 min
Oct 10, 4:26 PM CDTSevere Thunderstorm WarningTSALeFlore49 min
Oct 10, 5:16 PM CDTSpecial Weather StatementTSAHaskell44 min
Oct 10, 6:07 PM CDTSpecial Weather StatementTSALeFlore23 min
Oct 10, 6:21 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha39 min
Oct 10, 6:58 PM CDTSpecial Weather StatementTSAChoctaw32 min

Nearby

Flash Flood Warnings in Oklahoma, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.